Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 442 to 461 of 1572

442
Decay rate approximation of queue in packet switched networks

Hwang, Gang Ukresearcher; Kim, YC; Choi, BD, ELECTRONICS LETTERS, v.37, no.13, pp.864 - 865, 2001-06

443
Deciding whether there are infinitely many prime graphs with forbidden induced subgraphs

Brignall, Robert; Choi, Hojin; Jeong, Jisu; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.257, pp.60 - 66, 2019-03

444
Decomposition of places in dihedral and cyclic quintic trinomial extensions of global fields

Im, Bo-Haeresearcher; Lee, Yoonjin, MANUSCRIPTA MATHEMATICA, v.137, no.1-2, pp.107 - 127, 2012-01

445
Decomposition theorems and fine estimates for electrical fields in the presence of closely located circular inclusions

Ammari, Habib; (Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher; Zribi, Habib, JOURNAL OF DIFFERENTIAL EQUATIONS, v.247, no.11, pp.2897 - 2912, 2009-12

446
Deep learning application to time-series prediction of daily chlorophyll-a concentration

Cho, HyungMin; Choi, U-Jinresearcher; Park, Heekyungresearcher, WIT Transactions on Ecology and the Environment, v.215, pp.157 - 163, 2018-10

447
Defective Colouring of Graphs Excluding A Subgraph or Minor

De Mendez, Patrice Ossona; Oum, Sang-Ilresearcher; Wood, David R., COMBINATORICA, v.39, no.2, pp.377 - 410, 2019-04

448
Deformation of a generically finite map to a hypersurface embedding

Catanese, Fabrizio; Lee, Yongnamresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.175 - 188, 2019-05

449
Deformation of integral coisotropic submanifolds in symplectic manifolds

Ruan, Wei Dongresearcher, JOURNAL OF SYMPLECTIC GEOMETRY , v.3, no.2, pp.161 - 169, 2005-01

450
Deformations of convex real projective manifolds and orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marguis, Ludovic, Advanced Lectures in Mathematics, v.40, pp.263 - 310, 2018-10

451
Deformations of product-quotient surfaces and reconstruction of Todorov surfaces via Q-Gorenstein smoothing

Lee, Yongnamresearcher; Polizzi, Francesco, Advanced Studies in Pure Mathematics, v.65, pp.159 - 185, 2015-08

452
Degeneration of Kahler-Einstein manifolds I: The normal crossing case

Ruan, Wei Dongresearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.6, no.2, pp.301 - 313, 2004-04

453
Degeneration of Kahler-Einstein manifolds II: the Toroidal case

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.14, no.1, pp.1 - 24, 2006-01

454
Degree reduction of Bezier curves and filter banks

Kim, Hong Ohresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.31, no.10, pp.23 - 30, 1996

455
DEGREE REDUCTION OF BEZIER CURVES AND ITS ERROR ANALYSIS

PARK, YB; Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.36, pp.413 - 4, 1995-04

456
Degree reduction of Bezier curves by L(1)-approximation with endpoint interpolation

Kim, Hong-Ohresearcher; Moon, SY, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.33, no.5, pp.67 - 77, 1997

457
Degree three invariants for semisimple groups of types B, C, and D

Baek, Sanghoonresearcher, ADVANCES IN MATHEMATICS, v.351, pp.195 - 235, 2019-07

458
Dehn surgery and A-polynomial for knots

Kim, Jin-Hongresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.43, no.3, pp.519 - 529, 2006-08

459
DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

Morabito, Filipporesearcher; Sicbaldi, Pieralberto, ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28, 2016-01

460
Delay analysis and optimality of the renewal access protocol

Kim, Yunbae; Hwang, Gangukresearcher, ANNALS OF OPERATIONS RESEARCH, v.252, no.1, pp.41 - 62, 2017-05

461
Delay Analysis of OFDMA-Aloha

Mutairi, Abdulmohsen; Roy, Sumit; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.12, no.1, pp.89 - 99, 2013-01

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0